MathSciNet Relay Station
MathSciNet bibliographic data
MR857928 (87m:13030) 13H10 (13D25)
Huneke, Craig; Koh, Jee Some dimension $3$ cases of the canonical element conjecture. Proc. Amer. Math. Soc. 98 (1986), no. 3, 394–398.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement